# SDR AALA202509021661

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 38,838 hours, 16,769 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 AFT FUEL PUMP IS TURNED OFF, LOW PRESSURE LIGHT DOES NOT ILLUMINATE. REMOVED AND REPLACED NUMBER 2 AFT FUEL PUMP PRESSURE SWITCH. PER AMM 28-42-11. OPERATIONAL CHECK GOOD.
